# SDR AU960627

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1013841001
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONING SYSTEM FORWARD EVAPORATOR VENT BLOWER FAN FAULTY - SUSPECT BURNT OUT CIRCUIT
